Click for more products.
No produts were found.
Click for more products.
No produts were found.

Children's Fever 300 Mg 6 Suppositoriums

Febectal children belong to the group of medicines called analgesics and antipyretics.

This medicine is indicated, in children, for the treatment of symptoms of mild pain to moderateor fever. Especially in children from 20 kg of weight where oral administration is difficult: e.g. Nausea, vomiting.

You should see a doctor if it gets worse or if it does not improve after 3 days.

Read more
Limited time offer:
€4.41 (tax incl.) €4.90
Reference:
756072
Add to wishlist
Description

1. What Febrectal Children is and what it is used for

Febrectal children belongs to the group of medicines called pain relievers and antipyretics .

 

This medicine is indicated in children to treat symptoms of mild pain to temper oy fever. Especially in children from 20 kg of weight in whom the oral administration is difficult: for example. Nausea, vomiting

 

You must talk to a doctor if you do not feel better or if you feel worse after 3 days.

 

2. What you need to know before you use Febrectal children

Do not use Febrectal children

  • if you are allergic to paracetamol or any of the other ingredients of this medicine (listed in section 6)

Warnings and cautions

Consult your doctor or pharmacist before using Febrectal Children.

 

Do not use more doses than recommended in Section 3 “How to use Febrectal children”. To do this, check that you are not using other medicines containing paracetamol simultaneously.

In asthmatic patients sensitive to acetylsalicylic acid, the doctor should be consulted before taking this medicine.

If you suffer from any disease of the liver, kidney, heart or lung, you have anemia (a decrease in the level of hemoglobin in the blood, due or not to a decrease in red blood cells), or you suffer from chronic malnutrition or dehydration you should consult your doctor. before taking this medicine.

When you are being treated with any medicine to treat epilepsy, you should consult your doctor before taking this medicine, because when used at the same time, the effectiveness is decreased and the hepatotoxicity of paracetamol is enhanced, especially in treatments with high doses of paracetamol.

If symptoms worsen or if fever persists for more than 3 days or pain for more than 3 days in children or 5 days in adults (2 days for sore throat), the doctor should be consulted and the clinical situation reassessed.

In case of diarrhea, the use of suppositories is not recommended.

 

Use in children

Consult a doctor before using this medicine in children under 3 years of age or in prolonged treatment for more than 3 days.

 

Interference with analytical tests

If you are going to perform any analytical test (including blood, urine, skin tests that use allergens, etc ...) tell the doctor that you are using this medicine, as it can alter the results of these tests.

 

Acetaminophen may alter the values of analytical determinations of uric acid and glucose.

 

Other medicines and Febrectal children

Tell your doctor or pharmacist that you are using, have recently used or might have to use any other medicine.

 

Paracetamol can have interactions with the following medications:

  • Medicines to prevent blood clots: oral anticoagulants (acenocoumarol, warfarin)
  • Medicines to treat epilepsy: antiepileptics (lamotrigine, phenytoin or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
  • Medicines to treat tuberculosis: (isoniazid, rifampicin)
  • Medicines to treat depression and seizures: barbiturates (used as hypnotics, sedatives, and anticonvulsants)
  • Medicines used to increase urine output (loop diuretics such as those of the furosemide group)
  • Medicines used to treat gout (probenecid and sulfinpyrazone)
  • Medicines used to treat high blood pressure (hypertension) and disturbances of the rhythm of the heart (cardiac arrhythmias): propanolol

 

Do not use with other analgesics (pain relievers) without consulting your doctor.

In case of treatment with oral anticoagulants, it can be administered occasionally as the analgesic of choice.

 

Taking Febrectal with food and drink

Using this medicine with food does not affect its effectiveness.

 

Pregnancy, lactation and fertility

If you are pregnant or breast-feeding, think you might be pregnant or are planning to become pregnant, consult your doctor or pharmacist before using this medicine.

If necessary, Febrectal can be used during pregnancy.

 

Paracetamol passes into breast milk, so breastfeeding women should consult a doctor before using this medicine.

 

Driving and using machines

The influence of paracetamol on the ability to drive and use machines is null or negligible.

3. How to use Febrectal children

Follow exactly the instructions for administration of the medicine contained in this leaflet or those indicated by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.

 

The dose of paracetamol will be calculated based on the weight of the child. The age / weight correspondence is approximate and is given for informational purposes.

The recommended daily dose of paracetamol is approximately 60 mg / kg / day. In general, 15 mg of paracetamol will be administered per Kg of body weight, every 6 hours or 10 mg / Kg every 4 hours .

For children under two years of age, the dose must be established individually by the doctor, according to age and weight.

 

The recommended doses are as follows:

 

  • Children weighing more than 20 kg (approximately 5-6 years of age) : A suppository (300 mg of paracetamol) can be administered every 6-4 hours, while symptoms persist and a maximum of up to 4 suppositories in 24 hours in children weighing less than 25 kg . The time interval between each administration will depend on the weight of the patient.

 

  • Children weighing more than 30 kg (approximately 8-10 years of age) : A suppository or (300 mg of paracetamol) can be administered every 4-6 hours, while symptoms persist.

 

  •               Children and adolescents weighing more than 40 kg (approximately from 11-12 years of age) : One suppository (300 mg of paracetamol) or two (600 mg of paracetamol) can be administered every 6-4 hours depending on the weight, while the symptoms.

 

It is recommended not to administer more than 5 doses every 24 hours to children under 12 years of age, unless otherwise indicated by a doctor.

 

Patients with liver or kidney disease: should consult with your doctor.

 

The administration of the drug is subject to the appearance of painful or feverish symptoms. As these disappear, this medication should be discontinued.

The systematic use allows to avoid the oscillations of pain or fever.

In children, they should be spaced regularly, including at night , preferably every 6 hours and maintaining a minimum interval of 4 hours between them.

 

Form of administration

Rectal route

After removing the suppository from the container, insert it deep into the rectum. If the suppository is too soft to use, chill it in the refrigerator for 30 minutes or run it under cold water before removing the wrapper or, if necessary afterwards, to avoid softening it.

 

The entire suppository should be used. Do not divide the suppositories before administration.

 

Restrain the evacuation as much as possible so that the medicine can exert its action. If you notice resistance at the time of administration, you should stop it, as it can be harmful, consult your doctor.

 

If you use more Febrectal Children than you should

In case of overdose or accidental ingestion, immediately consult your doctor or pharmacist or call the Toxicology Information Service, telephone: 915 620 420 (indicating the medicine and the amount administered).

 

Rectally, an overdose is not usually common, which occurs much more frequently orally.

 

Symptoms of overdose include dizziness, vomiting, poor appetite, and abdominal pain. If you have administered an overdose (more than 6 g in a single dose), you should go to the hospital even if you do not notice the symptoms, since these, very serious, can appear several days after its administration .

 

Treatment of poisoning includes hemodialysis and administration of acetylcysteine at appropriate doses. L AVADO the stomach and oral dministration activated carbon are also suitable when overdosing occurred orally.

 

If you forget to use Febrectal children

Do not give the child a double dose missed doses, simply must give the missed dose when agreed and subsequent doses with the spacing between two administrations in each case indicated. That will be at least 4 or 6 hours.

 

If you have any further questions on the use of this medicine , ask your doctor or pharmacist .

4. Possible side effects

Like all medicines, Febrectal children can cause side effects, although not everyone gets them.

 

Rare side effects (may affect up to 1 in 1,000 people) are: malaise, drop in blood pressure (hypotension), and increased levels of transaminases in the blood.

Very rare side effects (may affect up to 1 in 10,000 people) are: Kidney disease, cloudy urine, severe skin reactions, allergic dermatitis (skin rash), jaundice (yellowing of the skin), blood disorders (agranulocytosis, leukopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar).

Paracetamol can damage the liver when taken in high doses or in long-term treatments.

 

Communication of adverse effects

If you experience any kind of side effect, consult your doctor, pharmacist or nurse even if it is about possible side effects that are not listed in this leaflet. You can also communicate them directly through the Spanish Pharmacovigilance System for drugs for Human Use: https://www.notificaram.es. By reporting side effects you can help provide more information on the safety of this medicine .

5. How to store Febrectal children

Keep this medicine out of the sight and reach of children.

 

It does not require any special storage conditions.

 

Do not use this medicine after the expiry date which is stated on the carton after EXP . The expiration date is the last day of the month indicated.

 

Medicines must not be disposed of via wastewater or household waste. Deposit the containers and medicines that you do not need at the SIGRE Point of the pharmacy. If in doubt sk your pharmacist how to dispose of medicines no longer required. This way you will help to protect the environment.

6. Package contents and additional information

Composition of Febrectal children

The active substance is paracetamol. Each suppository contains 300 mg of paracetamol.

The other ingredients are anhydrous colloidal silica and solid semisynthetic glycerides .

 

What the product looks like and contents of the pack

Febrectal children 300 mg Suppositories are presented in the form of suppositories that are waxy white and ovoid in shape, in packs containing 6 suppositories.

 

Holder of the marketing authorization and responsible for manufacturing

 

Marketing authorization holder

Laboratories Almirall , SL General Miter, 151

08022 - Barcelona (Spain)

Responsible for manufacturing

KERN PHARMA, SL Polígono Ind. Colón II Venus, 72

08228 Terrassa (Barcelona)

Spain

 

Pharmaceutical Industries Almirall , SA

Ctra. Nacional II, Km 593

08740 Sant Andreu de la Barca - Barcelona (Spain)

 

Date of the last revision of this leaflet: July 2019

 

Detailed and updated information on this drug is available on the website of the Spanish Agency for Medicines and Health Products (AEMPS) http://www.aemps.gob.es/

Read more
Product Details
756072
Related products
12 other products in the same category:

Menu

Create a free account to use wishlists.

Sign in